Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

someone make sense of this! (for those that have beared with me through this i appreciate it lol)

so i wish someone could come through the computer and knock some sense into me lol. i could have swore i was preg and about a week ago, 2 BFNs! though i did have a faint line on one test, i second guessed myself if i looked within the time limit. (o 1 of those negs i went to the dr for). anyways for the last few days again i've been sick to my stomach (like to the point i'm in tears) but only at night. i feel fine all day then poof yuck. my bbs have been leaking again (i bf my son but its only been a few months since i've stopped). O and bbs kinda sore, but not real bad like with 1st son. and i'm getting that letdown feeling randomly. I've also had some ew like discharge, but only in the mornings. if i was ovulating it'd be all day right? I guess what i'm getting at is, i've only been of depo for a few weeks. so i know it would be soon, but why do i feel like this? can i really be making myself feel preggo? Cont...

 
AmandaN1

Asked by AmandaN1 at 12:50 PM on Nov. 9, 2009 in Trying to Conceive

Level 8 (227 Credits)
This question is closed.
Answers (4)
  • It's all hormonal. Whether from pregnancy, birth, breastfeeding, weaning, birth control, etc. That's why all the symptoms are so similar. So just like many early pregnancy symptoms can be explained away by PMS, so they can also be explained by you coming off of birth control. Hormones are crazy.

    I wish you the best. :)
    DragonRiderMD

    Answer by DragonRiderMD at 2:50 PM on Nov. 9, 2009

  • dr told me to wait two weeks and if no AF to test agan, well friday will be that two weeks and i'm def gonna test again, its just that i'm afraid i'm just making myself feel preggo and getting my hopes up. so really someone say something that makes this all add up!! lol
    AmandaN1

    Answer by AmandaN1 at 12:50 PM on Nov. 9, 2009

  • I think it's the Depo causing your symptoms. Test again Friday, if it's still negative then consider the nausea and breast tenderness a side effect of your birth control.

    I tried the mini pill after my first baby. It made me feel just like morning sickness.
    ThrivingMom

    Answer by ThrivingMom at 4:00 PM on Nov. 9, 2009

  • Sounds like depo side effects.
    Anonymous

    Answer by Anonymous at 9:57 PM on Nov. 9, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN